I had silver sneakers with my other plan, but never used it. I intend to start using it. I can join more than one because they all have different amenities available for silver sneakers and some slap on a per class fee whereas the gym itself is free.
As my son the personal trainer says, “if I want to be in a wheelchair continue what I am doing now.”
Mental and physical problems aside I don’t want to be in a wheelchair. I may be lazy, but not that lazy. And my health depends on better physical fitness. I can get rid of some of this medicine with exercise and losing weight.
I start a new anti-depressant tonight. Remeron with my mood stabilizer staying the same.
It is called Tanzeum. I was wrong with the name the other day. They decreased my oral meds and said it will take a couple of weeks to settle down. I was only 74 the other day than today it was 159. Crazy.
Got my new diabetic shoes. Took forever. The smallest pair is too big for my feet. She had to rig them to fit.
I couldn’t take the Victoza daily pen, sugars too low and no appetite. So I went back on oral meds only. Sugars rose at night, but were fine in the morning then all of a sudden they started rising in the morning too.
Went to my Endocrinologist Friday and now I have a once weekly pen which is called Tambien I believe. Very difficult to set up to take. Huge directions to follow.
I got it ready and took it. It didn’t hurt, but my sugars were really high that night and I had very little carbs. This morning woke up feeling lightheaded and shaky. My sugar was low, only 74. Grabbed some applesauce and then retook it and it was 125, much better. I might have to take a snack at bedtime every night to avoid this, but then again it is a weekly dosing pen and may not act that way all the time. I need to watch the trends. The good thing is my appetite is back. Thank you God! I have been praying over this situation.
I did have to get a new meter. Ordered it today. Don’t know if it has a problem because of the meter or not. I can’t use the buttons to get my previous readings. Maybe it is my diet. If the Victoza didn’t take my appetite away I could eat more carbs. Now even none (fasting) is high again.
My grandson went to Camp LeJeune last Monday. Should be home again in a month to try recruiting to earn more stripes and see if he likes it. Whatever he ends up doing, I am proud of him. He is a good boy and hard working.
I am starting out a little higher than usual. It is higher than it has been fasting though. Not sure of the cause.
I have been working in my bedroom. Working on the mini-hoard. Made some progress.
Supposed to meet my old friend and go walking this afternoon. Probably talk about old times and then he will lecture me on my health. Haven’t they heard that they aren’t their brother’s keeper? Men!! We aren’t going to walk far. I tried to tell him I walk slow and not very far. I know this is good for me, but I am not a physical activity type person and when it hurts, leave me alone please.